# SDR SWIA200514832

- Difficulty date: April 6, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 9,476 hours, 7,270 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STALL FAIL MSG IN FLIGHT.  REPLACED STALL COMPUTER IAW 27-34-00 AND REPLACED LEFT AOA IAW 27-35-05.  OPERATIONAL CHECK GOOD.
